I have just read Walter3964's question about chest pressure. I"ve also had the very same pressure for about 6 months. I was put on Advair, twice daily, Nov. 2006 I quit using it about 2 months ago after hearing a friend talking about his lungs getting hard from using this, and having this same pressure also. The pressure hasn't gone away, nor has it got less since I stopped the Advair. Could this be what has caused the pressure, and would anything show up in an x-ray or scan?
I suspect that the chest pressure is unrelated to the Advair™ Diskus® (fluticasone propionate and salmeterol) Inhalation Powder, especially when problem continued, after it was discontinued. And, Advair™ Diskus® (fluticasone propionate and salmeterol) Inhalation Powder does not make the lungs get hard.
There are many causes of chest pressure and not all pressure feels the same. The sensation can come from lungs, heart or the structures of the chest wall, such as muscles, tendons, ligaments and the nerves that run between the ribs. You should consult with a lung specialist to try to sort out the cause and then, with the correct diagnosis, treat it appropriately.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.